# SDR PNB2011F00000

- Difficulty date: May 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N4615X
- Make and model: Cessna U206G
- Aircraft serial: U20605513
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6522905
- Condition: Cracked
- Location: Nr 1
- Part time: 854 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 CYLINDER CRACKED BETWEEN SPARK PLUG HOLE AND THE INTAKE VALVE.  THIS IS THE 3RD CYLINDER FOUND WITH THIS SIMILAR CRACK.  (END)
